# SDR CAL960303

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin Door
- Part time: 55,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .5 INCH CRACK IN MAIN CABIN DOOR INTERCOSTAL.  THE INTERCOSTAL WAS REPAIRED IAW SRM 52-05, FIGURE 45.  (M)
